A FINITE-ELEMENT FINITE-DIFFERENCE SOLUTION OF 3-DIMENSIONAL VISCOUS INVISCID INTERACTION


GULCAT U., ASLAN A. R.

COMMUNICATIONS IN APPLIED NUMERICAL METHODS, vol.4, no.2, pp.251-254, 1988 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 4 Issue: 2
  • Publication Date: 1988
  • Doi Number: 10.1002/cnm.1630040217
  • Journal Name: COMMUNICATIONS IN APPLIED NUMERICAL METHODS
  • Journal Indexes: Science Citation Index Expanded, Applied Science & Technology Source, Computer & Applied Sciences, zbMATH
  • Page Numbers: pp.251-254